# SDR SWAA2013061016958

- Difficulty date: May 30, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 55,414 hours, 44,730 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 887+10 LOWER FWD WINDOW SKIN CUTOUT CRACKED AT HOLES 2, 3 AND NR 9.  REPAIRED SKIN IAW SB.
